# SDR DHL9980223C

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT LOWER CARGO COMPT CIRCUMFERENTIAL AT FS 1420 BTW LONG 36 & 33R IS CRACKED.  REF 344015.  STOP DRILLED END CRACK AREA AT AFT CC FS 1420 BETWEEN LONG 36 & 33R IAW DC-8 SRM 53-2-0 PG 2E FIG 1B.  INSTALLED ANGLE REPAIR PER DC-8 SRM 51-1-21 PG 1 PAR A6 1.
